# SDR CA130115004

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,081 hours
- Engine: Pwa PT6A28
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 0113TF
- Condition: Failed
- Location: Autopilot Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PITCH TRIM COMPUTER HAS A 3 AMP FUSE INSTALLED.  THE PITCH TRIM MOTOR IS RATED TO DRAW UP TO 6 AMPS UNDER HEAVY LOAD SITUATIONS.  ANY TIME PITCH MOTOR DRAWS HEAVY LOAD, INTERNAL PITCH COMPUTER 3 AMP FUSE BLOWS, DISABLING AUTO PILOT SYSTEM. THE MFG IS AWARE OF THIS PROBLEM,BUT IS OFFERING NO VIABLE SOLUTION. AUTO PILOT SYS PLACARDED INOPERATIVE AND DEFERRED.
